# SDR DALA2021090105168

- Difficulty date: August 27, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 26,856 hours, 3,388 cycles
- Engine: Ge CF680E1A4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pilot Valve
- Condition: Faulted
- Location: Thrust Reversers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3323 -ATO- DUE TO NBR 2 ENG THRUST REVERSER FAULT. REPLACED T/R DIRECTIONAL PILOT VALVE AND PRESSURE SWITCH.
